Feb 25, 2007
does neurontin have side effects and is it safe with enlapril?
| Response from Dr. Conway
As reported on www.rxlist.com:
The most commonly observed adverse events associated with the use of Neurontin in adults, not seen at an equivalent frequency among placebo-treated patients, were dizziness, somnolence, and peripheral edema.
There does not appear to be any significant interaction with enalapril, and no good reason to think there should be.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Happy Ending Sign Of HIV AIDS
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Painful Urination After Protected Anal Sex Worried I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.